# SDR SWIA201334170

- Difficulty date: August 1, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 40,679 hours, 52,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN & CLOSE.  FLT#6453 LUBRICATED PAX DOOR LATCHING & ACTUATING LINKAGE & ROLLER ON PAX DOOR CUT OUT IAW AMM.
